# SDR DALA2024032703854

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,860 hours, 27,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 ONE AFTB RED EMG LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER BSWPM 20-42 CK'S GOOD. (5548162)
